# SDR AALA20150708007

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 19,339 hours, 7,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5710U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON G4 GALLEY WALL SUPPORTED 147A5710-1 2.  R & R LT & RT G4 GALLEY WALL SUPPORT 147A5710-1 2 IAW SRM 51-10-2 PAR 8.
